# SDR R61A201907020733

- Difficulty date: July 2, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION ON REAR FUSELAGE EXTERNAL SKIN AROUND AIRCRAFT DATA PLATE, FR 97-98, STR 29L-28R. PERFORMED REPAIR OF DAMAGE TO REAR FUSELAGE EXTERNAL SKIN AROUND AIRCRAFT DATA PLATE AT FR97-98, STRG 29L- 28. BY WAY OF CUTTING OUT THE DAMAGE AND FABRICATING AND INSTALLING A DOUBLER AND FILLER REF SRM 53-30-01/ REPAIR13.  A/C REMAINS IN CHECK.
